Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2008 year

Frobenius n-homomorphisms, transfers and branched coverings, Proceeding of the Cambridge Phil. Society, v. 144(1), 2008, 1-12; ArXiv: math.RA/0608120 v. 1, 4 Aug 2006.

Authors: Buchstaber V., Rees E.G.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site